MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR AUTO AFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR AUTO AFLEX; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 557P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging a dry cough and chest tightness recently, which was suspected to be caused by a ventilator.Customer also reported that he would go to the hospital for examination later, and reported that he found a large number of black particles in the ventilator tubing in the past two months, suspected that he had inhaled the particles, and was worried about the impact on his body.There was no report of medical intervention.No additional information can be requested at this time.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.

Brand Name
REMSTAR AUTO AFLEX
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key21633568
Report Number2518422-2025-036738
Device Sequence Number7535545
Product Code BZD
UDI-Device Identifier00606959039612
UDI-Public(01)00606959039612
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number557P
Device Catalogue Number557P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2024
Initial Report FDA Received Date03/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown